KOPS - The Institutional Repository of the University of Konstanz

Classification of hermitian forms and semisimple groups over fields of virtual cohomological dimension one

Classification of hermitian forms and semisimple groups over fields of virtual cohomological dimension one

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHEIDERER, Claus, 1996. Classification of hermitian forms and semisimple groups over fields of virtual cohomological dimension one. In: Manuscripta Mathematica. 89(1), pp. 373-394. ISSN 0025-2611. eISSN 1432-1785. Available under: doi: 10.1007/BF02567524

@article{Scheiderer1996Class-23311, title={Classification of hermitian forms and semisimple groups over fields of virtual cohomological dimension one}, year={1996}, doi={10.1007/BF02567524}, number={1}, volume={89}, issn={0025-2611}, journal={Manuscripta Mathematica}, pages={373--394}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23311"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T09:56:16Z</dcterms:available> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23311"/> <dcterms:title>Classification of hermitian forms and semisimple groups over fields of virtual cohomological dimension one</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">Letk be a perfect field with cdk(i)≤1. It has recently been proved by the author that homogeneous spaces under connected linear groups overk satisfy a Hasse principle with respect to the real closures ofk. Using this result we classify the semisimple algebraic groups overk and, in particular, characterize the anisotropic ones. Similarly we classify the various types of hermitian forms over skew fields overk and exhibit to what extent weak or strong local-global principles hold. In the case wherek is the function field of a smooth projective curveX over ℝ, we also cover the local-global questions vis-à-vis the completions ofk at the points ofX.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T09:56:16Z</dc:date> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:bibliographicCitation>Manuscripta Mathematica ; 89 (1996), 1. - S. 373-394</dcterms:bibliographicCitation> <dcterms:issued>1996</dcterms:issued> <dc:contributor>Scheiderer, Claus</dc:contributor> <dc:creator>Scheiderer, Claus</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account